| Model Number |
1400300-12 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported complaints appear to be related to operational context.There was no leak noted to the balloon during preparation or during the two initial inflations, which suggests a product quality issue did not contribute to the reported difficulties.It was reported by the account that the balloon dilatation catheter (bdc) interacted with the heavily calcified and moderately tortuous anatomy resulting in the reported difficulty advancing the device and subsequently the balloon ruptured during the third inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat the left anterior descending (lad) coronary artery with heavy calcification, moderate tortuosity and 90% stenosis.The 3.0x12 mm nc trek neo balloon dilatation catheter (bdc) was prepared per the instructions for use without issue.The device was advanced to the lesion with resistance noted with the anatomy.The balloon was inflated three times to 8 atmospheres and ruptured.The device was removed and a new trek bdc was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.